# SDR YENA2025123001309

- Difficulty date: December 27, 2025
- Submitted: December 30, 2025
- Operation: Air carrier
- Aircraft: N583JB
- Make and model: Airbus A320-232
- Aircraft serial: 01250
- Aircraft time: 82,933 hours, 29,648 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Structure
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION FOUND IN HOLE B LOCATED ON DOUBLE JOGGLE AREA FR16 LH SIDE. CRACK DIRECTION IS 3 OCLOCK LOOKING OUTBOARD. CRACK DEPTH IS 0. 120 INCHES APROX. CONFIRM CRACK INDICATION USING BOROSCOPE VIEW IAW NTM 51-90-00; (RESOLVED ON W/O: 1409520 TASKCARD: NR-00030) REF AE WO# 2025-278/1. NR# 2025 - 622888 . PERFORMED REPAIR HOLE B AND HOLE A LOC. FR16LH JOGGLE AREA IAW A320 SRM 53-11-12-300-012.
